# SDR ASAA0080358

- Difficulty date: June 1, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING MAINTENANCE CHECK, THE FORWARD OVERWING EMERGENCY EXIT IDENTIFIERS WERE FOUND INOPERATIVE.  REPAIRED SHORTED LIGHT CONTACTS AND OPERATED NORMALLY.  (M)
